# SDR DALA2019061303555

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 83,489 hours, 22,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Fod
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE WONT FULLY ARM. REMOVED DEBRI FROM GIRT BAR ATTACHED FITTING-ARMED DOOR. CHECKS OK.
